Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Sore Breasts! Contraceptive Injection?!

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Sore Breasts! Contraceptive Injection?!

    My breasts ache unbelievably so. As if it's my usual pre period breast ache. I came off of the contraceptive injection in March/April and still haven't had a proper bleed since I started it May 2016.
    My breasts have been painful and aching for maybe the past 3-4 weeks and I had a few cramps last week. 2 weeks ago I had PROTECTED sex, for the first time in almost 2 years. As this breast pain started before this I highly doubt pregnancy. Has anyone else on the injection or coming off of it experienced this? I'm a young adult and still live at home so my mother keeps asking me if I've had my period yet and her asking only stresses me out more!

  • You urgently need to be surveyed. I have been going to the medical clinic in Trenton for a long time. They use ultrasound this is the best of all. They will very quickly examine you and cure you
    Last edited by jns; 08-18-2017, 11:10 AM. Reason: Outbound links are not allowed.

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X